# SDR SWAA032102

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 65,550 hours, 71,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND FUSELAGE SKIN CRACKED 2 LONG AT BS 894, STRINGER 25R.  REPAIRED SKIN PER SRM.
